Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Chong, Ka Wong
Lam, Tak Wah

dblp
dblp



BibTeX cite key*:

Chong1998

Title

Title*:

Approximating Biconnectivity in Parallel

Journal

Journal Title*:

Algorithmica

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Springer

Publisher's URL:


Publisher's
Address:


ISSN:

0178-4617

Vol, No, pp, Date

Volume*:

21

Number:


Publishing Date:

1998

Pages*:

395-410

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Chong1998,
AUTHOR = {Chong, Ka Wong and Lam, Tak Wah},
TITLE = {Approximating Biconnectivity in Parallel},
JOURNAL = {Algorithmica},
PUBLISHER = {Springer},
YEAR = {1998},
VOLUME = {21},
PAGES = {395--410},
ISBN = {0178-4617},
}


Entry last modified by Evelyn Haak, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Uwe Brahm
Created
03/30/1999 07:50:28 PM
Revisions
2.
1.
0.

Editor(s)
Evelyn Haak
Uwe Brahm
Uwe Brahm

Edit Dates
01/04/99 12:25:23
30.03.99 22:42:27
30.03.99 19:51:09